Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 43, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 18, 2013, 2:25 AM PDT. It took effect at May 18, 2013, 8:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2013, 2:25 AM PDT (09:25 UTC)
- In effect from
- May 18, 2013, 8:00 PM PDT
- Expired
- May 19, 2013, 2:50 AM PDT
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
204 WHUS76 KEKA 180925 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 AM PDT SAT MAY 18 2013 PZZ475-181730- /O.NEW.KEKA.SC.Y.0043.130519T0300Z-130519T1500Z/ /O.EXT.KEKA.GL.W.0015.130519T1500Z-130523T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 AM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT SUNDAY... ...GALE WARNING NOW IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT SUNDAY. THE GALE WARNING IS NOW IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. * WINDS...N 25 KT TONIGHT...THEN 40 KT SUN AND SUN NIGHT. * SEAS...N 7 FT AT 10 SECONDS TONIGHT...THEN 11 FT AT 9 SECONDS SUN...BUILDING TO 15 FT AT 10 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-181730- /O.EXT.KEKA.GL.W.0015.130519T2000Z-130521T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 225 AM PDT SAT MAY 18 2013 ...GALE WARNING NOW IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY. * WINDS...N 35 KT SUN AFTERNOON AND 40 KT SUN NIGHT. * SEAS...N 10 FT AT 7 SECONDS SUN...BUILDING TO 14 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-181730- /O.EXT.KEKA.SC.Y.0042.130519T1500Z-130523T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 225 AM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. * WINDS...N 25 KT SUN AND SUN NIGHT. * SEAS...N 8 FT AT 8 SECONDS SUN...BUILDING TO 11 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
260 WHUS76 KEKA 181613 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 AM PDT SAT MAY 18 2013 PZZ475-190015- /O.CON.KEKA.SC.Y.0043.130519T0300Z-130519T1500Z/ /O.CON.KEKA.GL.W.0015.130519T1500Z-130523T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 AM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT SUNDAY. * WINDS...N 25 KT TONIGHT...THEN 40 KT SUN AND SUN NIGHT. * SEAS...N 7 FT AT 10 SECONDS TONIGHT...THEN 11 FT AT 9 SECONDS SUN...BUILDING TO 15 FT AT 10 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-190015- /O.CON.KEKA.GL.W.0015.130519T2000Z-130521T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 AM PDT SAT MAY 18 2013 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY. * WINDS...N 35 KT SUN AFTERNOON AND 40 KT SUN NIGHT. * SEAS...N 10 FT AT 7 SECONDS SUN...BUILDING TO 14 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-190015- /O.CON.KEKA.SC.Y.0042.130519T1500Z-130523T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 913 AM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. * WINDS...N 25 KT SUN AND SUN NIGHT. * SEAS...N 8 FT AT 8 SECONDS SUN...BUILDING TO 11 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
947 WHUS76 KEKA 182122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PDT SAT MAY 18 2013 PZZ475-190530- /O.CON.KEKA.SC.Y.0043.130519T0300Z-130519T1500Z/ /O.CON.KEKA.GL.W.0015.130519T1500Z-130523T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT SUNDAY. * WINDS...N 25 KT TONIGHT...THEN 30 TO 40 KT SUN THROUGH MON NIGHT. * SEAS...N 7 FT AT 10 SECONDS TONIGHT...THEN 11 FT AT 9 SECONDS SUN...BUILDING TO 15 FT AT 10 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-190530- /O.EXB.KEKA.SC.Y.0042.130519T1200Z-130519T2000Z/ /O.CON.KEKA.GL.W.0015.130519T2000Z-130521T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 PM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 1 PM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY. * WINDS...N 25 KT SUN MORNING...THEN 30 TO 40 KT SUN AFTERNOON THROUGH MON NIGHT. * SEAS...N 10 FT AT 7 SECONDS SUN...BUILDING TO 14 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-190530- /O.CON.KEKA.SC.Y.0042.130519T1500Z-130523T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 222 PM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. * WINDS...N 20 TO 25 KT SUN THROUGH TUE. * SEAS...N 8 FT AT 8 SECONDS SUN...BUILDING TO 11 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
365 WHUS76 KEKA 190301 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 801 PM PDT SAT MAY 18 2013 PZZ475-191115- /O.CON.KEKA.SC.Y.0043.000000T0000Z-130519T1500Z/ /O.CON.KEKA.GL.W.0015.130519T1500Z-130523T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 801 PM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY. * WINDS...N 25 KT TONIGHT...THEN 30 TO 40 KT SUN THROUGH MON NIGHT. * SEAS...N 7 FT AT 10 SECONDS TONIGHT...THEN 11 FT AT 9 SECONDS SUN...BUILDING TO 15 FT AT 10 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-191115- /O.CON.KEKA.SC.Y.0042.130519T1200Z-130519T2000Z/ /O.CON.KEKA.GL.W.0015.130519T2000Z-130521T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 801 PM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM PDT SUNDAY. * WINDS...N 25 KT SUN MORNING...THEN 30 TO 40 KT SUN AFTERNOON THROUGH MON NIGHT. * SEAS...N 10 FT AT 7 SECONDS SUN...BUILDING TO 14 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-191115- /O.CON.KEKA.SC.Y.0042.130519T1500Z-130523T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 801 PM PDT SAT MAY 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT THURSDAY. * WINDS...N 20 TO 25 KT SUN THROUGH TUE. * SEAS...N 8 FT AT 8 SECONDS SUN...BUILDING TO 11 FT AT 9 SECONDS SUN NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
036 WHUS76 KEKA 190950 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PDT SUN MAY 19 2013 PZZ475-191800- /O.CAN.KEKA.SC.Y.0043.000000T0000Z-130519T1500Z/ /O.EXT.KEKA.GL.W.0015.130519T1400Z-130521T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 AM PDT SUN MAY 19 2013 ...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT MONDAY. * WINDS...N 40 KT TODAY AND TONIGHT. * SEAS...N 10 FT AT 9 SECONDS TODAY...BUILDING TO 15 FT AT 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-191800- /O.EXT.KEKA.SC.Y.0042.130519T1400Z-130520T1200Z/ /O.NEW.KEKA.SE.W.0012.130520T0100Z-130520T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 250 AM PDT SUN MAY 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 AM PDT MONDAY. * WINDS...N 25 KT TODAY AND TONIGHT. * SEAS...N 8 FT AT 8 SECONDS TODAY...BUILDING TO 11 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-191800- /O.EXT.KEKA.SC.Y.0042.130519T1400Z-130521T0000Z/ /O.NEW.KEKA.SE.W.0012.130520T0100Z-130520T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 250 AM PDT SUN MAY 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT MONDAY. * WINDS...N 25 KT TODAY THROUGH MON. * SEAS...N 9 FT AT 8 SECONDS TODAY...BUILDING TO 12 FT AT 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-191800- /O.EXT.KEKA.SC.Y.0042.130519T1400Z-130519T2200Z/ /O.EXT.KEKA.GL.W.0015.130519T2200Z-130521T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 AM PDT SUN MAY 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT MONDAY... THE GALE WARNING IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS...N 35 KT THIS AFTERNOON AND 40 KT TONIGHT. * SEAS...N 9 FT AT 7 SECONDS TODAY...BUILDING TO 14 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 17, 3:03 PM PDT, 11 hours 22 minutes earlier.
Area forecast discussion, May 17, 3:03 PM PDT, 11 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 303 PM PDT FRI MAY 17 2013 .SYNOPSIS...A WEAK DISTURBANCE WILL BRING A SLIGHT CHANCE OF SHOWERS TO AREAS NORTH OF CAPE MENDOCINO ON SATURDAY. OTHERWISE...EXPECT A WARMING AND DRYING TREND THROUGH THE WEEKEND. && .DISCUSSION...NO MAJOR CHANGES MADE TO THE FORECAST. SATELLITE SHOWS SOME CLOUDS ALONG THE REDWOOD COAST WHILE RADAR SHOWS NO PRECIPITATION. REMNANT LOW LEVEL MOISTURE ACROSS THE CWA TONIGHT SHOULD ALLOW FOG TO FORM ALONG THE COAST AND IN THE VALLEYS. THIS SHOULD QUICKLY BURN OFF ON SATURDAY. A DRYING AND WARMING TREND WILL PERSIST THROUGH THE WEEKEND AS A WEAK RIDGE BUILDS ALONG THE WEST COAST. A WEAK DISTURBANCE WILL PASS MOSTLY TO OUR NORTH ON SATURDAY, BRINGING A SLIGHT CHANGE OF SHOWERS TO AREAS NORTH OF CAPE MENDOCINO. MODELS ARE IN GREAT AGREEMENT SAYING QPF WILL BE LITTLE, IF ANYTHING. THIS ESPECIALLY ALONG THE CA/OR BORDER, WHICH IS REFLECTED IN LOW POPS. CONDITIONS WILL BE DRY SUNDAY AND MONDAY. THE RIDGE STARTS TO BREAK DOWN EARLY NEXT WEEK AND IS REPLACED BY A TROUGH BUILDING IN FROM THE PACIFIC NORTHWEST. THE MAIN ENERGY WITH THIS SHOULD STAY TO OUR NORTH DURING THE MIDDLE OF NEXT WEEK, BUT INSTABILITY SHOWERS ARE POSSIBLE. KEPT POPS AROUND CLIMO FROM TUESDAY ONWARD TO REFLECT THIS. THE SYSTEM DOESN'T APPEAR TO TAP INTO PACIFIC MOISTURE, WHICH IS GOOD AND NO THUNDERSTORMS ARE FORECAST AT THIS TIME. && .AVIATION...VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THE EARLY EVENING. PATCHY FOG WILL DEVELOP ALONG SOME COASTAL AREAS OVERNIGHT REDUCING VISIBILITIES TO MVFR CONDITIONS AT KCEC AND KACV WITH LIGHT WINDS. LIGHT WINDS AND VFR CONDITIONS WILL PREVAIL AT KUKI THROUGH SATURDAY. && .MARINE...LIGHT TO MODERATE WINDS AND MODERATE SEAS WILL PREVAIL ACROSS THE WATERS THROUGH SATURDAY MORNING. A STRENGTHENING HIGH PRESSURE SYSTEM LOCATED OVER THE NORTHEAST PACIFIC WILL INTERACT WITH A DEVELOPING COASTAL LOW PRESSURE TROUGH LOCATED ACROSS CALIFORNIA THIS WEEKEND TIGHTENING THE PRESSURE GRADIENT. THE WINDS AND SEAS WILL INCREASE ACROSS THE WATERS THIS WEEKEND AND EARLY NEXT WEEK. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE NEARSHORE WATERS EARLY SUNDAY MORNING THROUGH TUESDAY MORNING. GALE WARNINGS WILL BE NECESSARY ACROSS THE OUTER WATERS EARLY SUNDAY THROUGH TUESDAY MORNING. THE SMALL CRAFT ADVISORIES AND POSSIBLY GALE WARNINGS WILL LIKELY BE EXTENDED BEYOND TUESDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FOR PZZ470-475. SMALL CRAFT ADVISORY FROM PZZ450-455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 17, 4:20 AM PDT, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 420 AM PDT FRI MAY 17 2013 CAZ001>004-076-181130- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 420 AM PDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.